# SDR SWAA2023050946591

- Difficulty date: May 6, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N8776L
- Make and model: Boeing 737-8
- Aircraft serial: 67761
- Aircraft time: 1,829 hours, 924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 141DW HAS SEVERAL CRACKS COMING FROM LOWER EDGE. EACH CRACK IS MORE THAN 2 APART FROM THE OTHER.<[01] APPLIED 2 PATCHES. TWO MORE PATCHES STILL NEED TO BE APPLIED. REF EA M-21-125-00669;[02] C/W EA-GENERAL ;REPAIR 737MAX PER AMM 50-10-00.AFT CARGO PANEL 141DW
